ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Integrals of Chebyshev polynomials of third and fourth kinds: An application to solution of boundary value problems with polynomial coefficients

Doha, E. H. and Abd-Elhameed, W. M. (2014) Integrals of Chebyshev polynomials of third and fourth kinds: An application to solution of boundary value problems with polynomial coefficients. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 66-82. ISSN 00002-3043

[img] PDF
Download (2175Kb)

    Abstract

    Two new formulae expressing explicitly the repeated integrals of Chebyshev polynomials of third and fourth kinds of arbitrary degree in terms of the same polynomials are derived.

    Item Type: Article
    Uncontrolled Keywords: Chebyshev polynomials of third and fourth kinds: power form: inversion formula: high-order boundary value problem.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Feb 2015 14:42
    Last Modified: 19 Feb 2015 14:42
    URI: http://mathematics.asj-oa.am/id/eprint/2425

    Actions (login required)

    View Item